Volume 4, Number 2

Articles in the Issue:

Review Article:
Chao-Fen Liu and Ming-Sheng Du
On Collocation Methods For Solving The Neutron Transport Equation In Two-Dimensional Problems
J. Comp. Math., 4 (1986), pp. 97-110. Abstract
pdf
Full Article

Lung-An Ying
Infinite Element Approximation To Axial Symmetric Stokes Flow
J. Comp. Math., 4 (1986), pp. 111-120. Abstract
pdf
Full Article

Ben-Yu Guo
The Convergence Of Numerical Method For Nonlinear Schrodinger Equation
J. Comp. Math., 4 (1986), pp. 121-130. Abstract
pdf
Full Article

Ming Wang and Hong-Qing Zhang
On The Convergence Of Quasi-Conforming Elements For Linear Elasticity Problems
J. Comp. Math., 4 (1986), pp. 131-145. Abstract
pdf
Full Article

Shi-Ming Zheng
Linear Interpolation And Parallel Iteration For Splitting Factors Of Polynomials
J. Comp. Math., 4 (1986), pp. 146-153. Abstract
pdf
Full Article

Jia-Yao Gong
Multigrid Method For Elasticity Problems
J. Comp. Math., 4 (1986), pp. 154-163. Abstract
pdf
Full Article

Hou-De Han and Qun Lin
An Analysis Of Penalty-Nonconforming Finite Element Method For Stokes Equations
J. Comp. Math., 4 (1986), pp. 164-172. Abstract
pdf
Full Article

Yong Wang and You-Lan Zhu
Numerical Tests On Convergence Of The Random Choice Method
J. Comp. Math., 4 (1986), pp. 173-176. Abstract
pdf
Full Article

Ming-Gen Cui, Ming Zhang and Zhong-Xing Deng
Two-Dimensional Reproducing Kernel And Surface Interpolation
J. Comp. Math., 4 (1986), pp. 177-181. Abstract
pdf
Full Article

Xie-Hua Sun
The Exact Estimation Of The Hermite-Fejer Interpolation
J. Comp. Math., 4 (1986), pp. 182-191. Abstract
pdf
Full Article